# SDR AUS20031077

- Difficulty date: October 22, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 440000164
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ELEVATOR FORWARD RIB CRACKED AT TORQUE TUBE OUTBOARD MOUNTING FLANGE.  RIB CONTAINS TWO CRACKS FROM TOP AND BOTTOM ATTACHMENT RIVETS.
